# SDR USAABB99032

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: S282T0044
- Condition: Failed
- Location: E/E Compartment
- Part time: 15,989 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 19 - INBOUND TO LAX, CREW NOTED AN ELECTRICAL SMELL THROUGHOUT THE AIRCRAFT.  THE SMELL DISSIPATED QUICKLY.  FLIGHT CONTINUED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED THE EICAS MESSAGE 'STBY INVERTER' AND REPLACED IT.  (X)
